MAUDE Adverse Event Report: BECTON DICKINSON, S.A. CONNECTOR C35-O; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. CONNECTOR C35-O; INTRAVASCULAR ADMINISTRATION SET
Model Number 515085
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no photos or physical samples that display the reported condition were available for investigation.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.As the lot involved in this incident is unknown, a device history review cannot be performed, and additional retained samples cannot be evaluated.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that connector c35-o separated from the injector.The following information was provided by the initial reporter: it was reported the connection between the injector and connector had separated while chemotherapy was infusing.Verbatim: rn traced line due to "occlusion" alarm on alaris pump for cytarabine infusion.Rn discovered that the connection between the injector and connector had separated while chemotherapy was infusing, prompting the pump to alarm.This is despite having a blue clamp in place.This has happened multiple times this admission for this patient which is concerning.Discussed use with rn which seems appropriate-no nursing issues identified.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following information has been updated due to corrected information: h6: imdrf annex g grid: g04034 connector/coupler.The following information has been updated due to additional information: d10: concomitant med prod data: m25-o infusion clamp.Injector n35-o.

Brand Name
CONNECTOR C35-O
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key12422462
Report Number3003152976-2021-00552
Device Sequence Number19727494
Product Code ONB
UDI-Device Identifier00382905150852
UDI-Public00382905150852
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515085
Device Catalogue Number515070
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR N35-O; M25-O INFUSION CLAMP